# SDR SIMA20130705001

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,234 hours, 21,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN PASSENGER DOOR WAS HARD TO OPEN. ACFT REMOVED FROM SERVICE. CLEANED AND LUBED UPPER DOOR ROLLERS AND EXT DOOR LOCKING CAMS. THE OPS CHECK WAS WITHIN LIMITS IAW AMM 52-18-00. THE ACFT WAS RETURNED TO SERVICE.
